Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 156, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 14, 2014, 11:12 PM CDT for Barton County, Lincoln County, Russell County, Kansas. It was in force for 63 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2014, 11:12 PM CDT (04:12 UTC)
- Expired
- Jun 15, 2014, 12:15 AM CDT
- In force
- 63 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Barton County, KS, Lincoln County, KS, Russell County, KS
The radar
The Dodge City radar (KDDC), 157 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 11:32 PM CDT | TSTM WND GST 70 | 2 Se Russell, KS | KRSL ASOS |
| Jun 14, 11:45 PM CDT | TSTM WND GST 64 | 2 Se Russell, KS | ASOS |
| Jun 14, 11:47 PM CDT | TSTM WND GST 64 | 10 Sw Sylvan Grove, KS | GUST WAS MEASURED AT EAST END OF WILSON LAKE. |
| Jun 14, 11:49 PM CDT | TSTM WND GST 58 | 2 Se Russell, KS | ASOS |
| Jun 14, 11:50 PM CDT | TSTM WND GST 65 | 4 Ese Lucas, KS | |
| Jun 14, 11:51 PM CDT | TSTM WND GST 65 | 1 Ne Sylvan Grove, KS | |
| Jun 14, 11:58 PM CDT | TSTM WND GST 70 | Pawnee Rock, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 8:51 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 318 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 3517 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
742
WUUS53 KICT 150412
SVRICT
KSC009-105-167-150515-
/O.NEW.KICT.SV.W.0156.140615T0412Z-140615T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1112 PM CDT SAT JUN 14 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARTON COUNTY IN CENTRAL KANSAS...
WESTERN LINCOLN COUNTY IN CENTRAL KANSAS...
RUSSELL COUNTY IN CENTRAL KANSAS...
* UNTIL 1215 AM CDT
* AT 1109 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 14 MILES SOUTHWEST OF NATOMA TO 26 MILES WEST OF
BELPRE...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
RUSSELL...GREAT BEND...GORHAM...PARADISE...GALATIA...ALBERT...
OLMITZ...PAWNEE ROCK...LURAY...SUSANK...BUNKER HILL...HOISINGTON...
LUCAS...DORRANCE...SYLVAN GROVE...CLAFLIN...ELLINWOOD...
MILBERGER...WALDO AND RUSSELL AIRPORT.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 176 AND 205.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3860 9904 3884 9905 3914 9903 3914 9850
3921 9849 3922 9828 3887 9835 3887 9848
3826 9848 3825 9886 3827 9904
TIME...MOT...LOC 0412Z 245DEG 46KT 3909 9921 3796 9954
HAIL...1.25IN
WIND...70MPH
$$
DARMOFAL3 follow-up statements
315
WWUS53 KICT 150424
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1124 PM CDT SAT JUN 14 2014
KSC009-105-167-150515-
/O.CON.KICT.SV.W.0156.000000T0000Z-140615T0515Z/
RUSSELL KS-LINCOLN KS-BARTON KS-
1124 PM CDT SAT JUN 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BARTON...
WESTERN LINCOLN AND RUSSELL COUNTIES UNTIL 1215 AM CDT...
AT 1122 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PARADISE TO 18 MILES WEST OF BELPRE...AND MOVING
NORTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
RUSSELL...GREAT BEND...GALATIA...ALBERT...LURAY...OLMITZ...PAWNEE
ROCK...BUNKER HILL...SUSANK...HOISINGTON...LUCAS...DORRANCE...SYLVAN
GROVE...CLAFLIN...ELLINWOOD...WALDO...MILBERGER...RUSSELL AIRPORT...
GREAT BEND AIRPORT AND WILSON LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3860 9904 3884 9905 3914 9903 3914 9850
3921 9849 3922 9828 3887 9835 3887 9848
3826 9848 3825 9886 3827 9904
TIME...MOT...LOC 0425Z 244DEG 43KT 3914 9890 3803 9938
HAIL...1.25IN
WIND...70MPH
$$
DARMOFAL289
WWUS53 KICT 150438
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1138 PM CDT SAT JUN 14 2014
KSC009-105-167-150515-
/O.CON.KICT.SV.W.0156.000000T0000Z-140615T0515Z/
RUSSELL KS-LINCOLN KS-BARTON KS-
1138 PM CDT SAT JUN 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BARTON...
WESTERN LINCOLN AND RUSSELL COUNTIES UNTIL 1215 AM CDT...
AT 1136 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF LURAY TO 10 MILES SOUTHWEST OF
LARNED...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
GREAT BEND...ALBERT...LURAY...OLMITZ...PAWNEE ROCK...BUNKER HILL...
SUSANK...HOISINGTON...LUCAS...DORRANCE...SYLVAN GROVE...CLAFLIN...
ELLINWOOD...RUSSELL AIRPORT...GREAT BEND AIRPORT...WILSON LAKE AND
ASH GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3860 9904 3884 9905 3914 9903 3914 9850
3921 9849 3922 9828 3887 9835 3887 9848
3826 9848 3825 9886 3827 9904
TIME...MOT...LOC 0438Z 244DEG 43KT 3921 9872 3810 9920
HAIL...1.25IN
WIND...70MPH
$$
KETCHAM895
WWUS53 KICT 150449
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1149 PM CDT SAT JUN 14 2014
KSC009-105-167-150515-
/O.CON.KICT.SV.W.0156.000000T0000Z-140615T0515Z/
RUSSELL KS-LINCOLN KS-BARTON KS-
1149 PM CDT SAT JUN 14 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BARTON...
WESTERN LINCOLN AND RUSSELL COUNTIES UNTIL 1215 AM CDT...
AT 1145 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF LURAY TO LARNED...AND MOVING
NORTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
GREAT BEND...PAWNEE ROCK...BUNKER HILL...SUSANK...HOISINGTON...
LUCAS...DORRANCE...SYLVAN GROVE...CLAFLIN...ELLINWOOD...GREAT BEND
AIRPORT...WILSON LAKE AND ASH GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE ACROSS RUSSELL COUNTY. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3860 9904 3884 9905 3914 9903 3914 9850
3921 9849 3922 9828 3887 9835 3887 9848
3826 9848 3825 9886 3827 9904
TIME...MOT...LOC 0448Z 244DEG 43KT 3926 9858 3815 9906
HAIL...1.25IN
WIND...70MPH
$$
KETCHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 9:01 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jun 14, 9:01 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 901 PM CDT SAT JUN 14 2014 .UPDATE... ISSUED AT 900 PM CDT SAT JUN 14 2014 WARM AIR ALOFT HAS EFFECTIVELY KEPT CONVECTION WELL NW OF THE FORECAST AREA ALONG THE MAIN SYNOPTIC COLD FRONT IN NRN KS. ALSO LOOKING AT KDDC RADAR...FINE LINE ASSOCIATED WITH THE DRY LINE SHOWS DRYLINE BEGINNING TO PUSH BACK TO THE WEST...WHICH WILL EVENTUALLY INCREASE CONVERGENCE AS THIS DRYLINE INTERSECTS THE COLD FRONT. EXPECT THIS CONVERGENCE TO LEAD TO A LINE OF CONVECTION DEVELOPING OVER SW KS LATE THIS EVENING AS LOW LEVEL JET INCREASES AND MOISTURE TRANSPORT INCREASES IN THIS AREA. ONCE THIS CONVECTION GETS GOING...THINK IT WILL MAKE STEADY EASTWARD PROGRESS TOWARDS THE WESTERN HALF OF THE COUNTY WARNING AREA SOMETIME AFTER 06Z. THUS SPC HAS ISSUED A SEVERE WATCH FOR A COUPLE OF CENTRAL KS COUNTIES...AS MUCAPE VALUES REMAIN VERY HIGH...WITH A THREAT OF DAMAGING WINDS AS THE CONVECTION PUSHES EAST. SO FOR THE TIME BEING..HAVE CUT BACK ON POPS BEFORE 06Z WITH THIS IN MIND. MAY HAVE TO MAKE FURTHER ADJUSTMENTS TO POPS FOR AREAS IN THE EASTERN HALF OF THE COUNTY WARNING AREA AS THE NIGHT CONTINUES...DEPENDING ON HOW CONVECTION DEVELOPS IN SW KS. KETCHAM && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 336 PM CDT SAT JUN 14 2014 FORECAST HIGHLIGHTS FOCUS AROUND THUNDERSTORM/SEVERE WEATHER CHANCES THIS EVENING-TONIGHT. DESPITE SHORT-TERM AND CONVECTION-ALLOWING MODELS STRUGGLING TO DEVELOP ACTIVITY ACROSS CENTRAL KS (LIKELY DUE TO A STOUT CAP)...KEEPING BRUNT OF CONVECTION FURTHER NORTH OVER NORTHERN KS AND NE...EXPECTING AT LEAST ISOLATED TO WIDELY SCATTERED THUNDERSTORMS TO DEVELOP BY LATE AFTERNOON/EARLY EVENING OVER WEST-CENTRAL TO NORTHWEST KS...NEAR THE INTERSECTION OF A DRYLINE AND ADVANCING STRONG PACIFIC COLD FRONT...AND AHEAD OF AN APPROACHING SHORTWAVE FROM THE WEST. ADDITIONAL MORE ISOLATED ACTIVITY WILL BE POSSIBLE FURTHER SOUTH ALONG THE DRYLINE OVER WESTERN KS. GIVEN STRONG INSTABILITY AND AMPLE DEEP LAYER SHEAR...THIS ACTIVITY WILL BE CAPABLE OF VERY LARGE HAIL AND DAMAGING DOWNBURST WINDS THIS EVENING...GENERALLY AS FAR EAST AS HIGHWAY 14 OVER CENTRAL KS. GIVEN LARGE TEMPERATURE/DEWPOINT SPREADS...ACTIVITY WILL LIKELY CONGEAL INTO ONE OR MORE CONVECTIVE COMPLEXES THEREAFTER...ADVANCING EAST/SOUTHEAST ACROSS THE REST OF EASTERN KS OVERNIGHT. DUE TO INITIAL STORMS MOVING MAINLY NORTHEAST...THINKING ACTIVITY WILL NOT GET INTO CENTRAL KS UNTIL 7-8PM AT THE EARLIEST...WITH THE TURNPIKE CORRIDOR NOT AFFECTED UNTIL 11PM-MIDNIGHT AT THE EARLIEST. THUNDERSTORM COVERAGE AND ASSOCIATED SEVERE POTENTIAL EAST/SOUTHEAST OF CENTRAL KS LATER THIS EVENING AND OVERNIGHT IS MORE UNCERTAIN...DUE TO A STRENGTHENING CAP...AND BEST UPPER FORCING GLANCING NORTH OF THE AREA. HOWEVER...GIVEN STRONG FRONTAL FORCING...THINKING AT LEAST STRONG TO MARGINALLY SEVERE WIND IS POSSIBLE AS FAR EAST AS THE FLINT HILLS AFTER MIDNIGHT WITH POTENTIAL ADVANCING SQUALL LINE. FRONTAL BOUNDARY GETS HUNG UP OVER SOUTHEAST KS SUNDAY AS ADDITIONAL SHORTWAVE ENERGY APPROACHES FROM THE WEST. DESPITE WEAK FRONTAL CONVERGENCE...STRONG INSTABILITY...WEAK CAP AND SUBTLE SHORTWAVE APPROACHING FROM THE WEST MAY PROVE SUFFICIENT FOR A FEW STRONG/SEVERE STORMS GENERALLY SOUTHEAST OF THE TURNPIKE LATE SUN AFTERNOON-EVENING. STRENGTHENING LOW-LEVEL JET AND MOISTURE ADVECTION MAY ALLOW THIS ACTIVITY TO FESTER WELL INTO THE OVERNIGHT HOURS...WITH POSSIBLE REDEVELOPMENT OVER CENTRAL KS LATE SUN NIGHT ON EASTERN FRINGE OF STRENGTHENING LOW-LEVEL JET AND ASSOCIATED WARM/MOIST ADVECTION. ADK .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 336 PM CDT SAT JUN 14 2014 THEREAFTER...DRY...WARM AND BREEZY SUMMER-LIKE CONDITIONS ARE ANTICIPATED THROUGH TUESDAY NIGHT--WEDNESDAY...WITH LEE TROUGHING OUT TO THE WEST AND BROAD SOUTHWEST FLOW ALOFT OVERSPREADING MID-AMERICA. LACK OF FOCUS AND WARM MID-LEVEL TEMPERATURES SHOULD PRECLUDE THUNDERSTORMS THIS PERIOD. HOWEVER...THUNDERSTORMS WILL AGAIN BE POSSIBLE BY LATE WED INTO THU...AS MODELS TRACK ANOTHER SHORTWAVE AND ASSOCIATED COLD FRONT ACROSS THE REGION. ADK && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 643 PM CDT SAT JUN 14 2014 MAIN SHORT TERM CONCERN THROUGH AT LEAST 06Z/SUN WILL BE STRONG GUSTY WINDS OUT OF THE SOUTH FOR MOST OF THE WRN HALF OF THE FORECAST AREA AS A TIGHT GRADIENT CONTINUES. AS THE LATE EVENING PROGRESSES...EXPECT TSRA TO DEVELOP ALONG A FRONTAL BOUNDARY INITIALLY OVER CENTRAL KS BY AROUND 05Z NEAR KRSL AND 07Z FOR KSLN. THE STRONGEST TSRA COULD PRODUCE SOME VARIABLE WIND GUSTS TO 40 KTS ALSO REDUCING VSBYS TO 2-4SM (MVFR) IN AND AROUND THE HEAVIEST STORMS. EXPECT THE THUNDERSTORMS TO CONGEAL INTO A SOME SORT OF A FORWARD PROPAGATING MESOSCALE CONVECTIVE COMPLEX AFTER 06Z...RAPIDLY MOVING EAST-SOUTHEAST TOWARDS KHUT AND KICT LATE TONIGHT BY AROUND 06-07Z/SUN. NOT EXPECTING AS STRONG WIND GUSTS WITH THE TSRA FOR KHUT/KICT...BUT SOME GUSTS TO 35-40KTS STILL SEEM POSSIBLE AROUND THE STRONGEST STORMS ALONG THE LINE. ALSO VSBYS COULD DROP TO 2-5SM. FRONTAL BOUNDARY AND CONVECTION WILL MOVE QUICKLY INTO SE KS FOR EARLY MORNING ON SUN...WITH CLEARING SKIES EXPECTED FOR MOST OF CENTRAL AND SOUTH CENTRAL KS BY SUN MORNING. FRONTAL BOUNDARY HANGS UP OVER THE FLINT HILLS FOR SUNDAY...WHICH COULD LEAD TO ANOTHER ROUND OF TSRA FOR KCNU FOR SUN AFTN. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 67 88 71 92 / 50 20 30 10 HUTCHINSON 66 86 69 93 / 50 10 20 10 NEWTON 67 85 69 91 / 60 10 20 10 ELDORADO 69 85 70 89 / 50 30 30 10 WINFIELD-KWLD 70 88 71 91 / 50 30 40 10 RUSSELL 59 85 65 96 / 40 0 10 10 GREAT BEND 61 85 66 96 / 40 0 10 10 SALINA 65 86 68 93 / 50 0 10 10 MCPHERSON 66 86 68 93 / 50 10 20 10 COFFEYVILLE 72 87 72 88 / 40 40 40 10 CHANUTE 71 86 71 88 / 40 40 40 10 IOLA 71 85 70 88 / 40 40 40 10 PARSONS-KPPF 72 86 72 88 / 40 40 40 10 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 11 PM CDT THIS EVENING FOR KSZ032-033- 047>053-067>069-082-083-091>093. &&
Hazardous weather outlook, Jun 14, 10:27 PM CDT, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1027 PM CDT SAT JUN 14 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-160330- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1027 PM CDT SAT JUN 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT LOWLAND FLOODING WILL CONTINUE THROUGH THE OVERNIGHT ACROSS SOUTHEAST RICE COUNTY AND NORTH CENTRAL RENO COUNTY RELATED TO THE COW CREEK AND ITS TRIBUTARIES. PLEASE REFER TO THE LATEST FLOOD STATEMENTS FOR FURTHER DETAILS. A COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE RPAIDLY NORTHEAST INTO PORTIONS OF CENTRAL KANSAS OVERNIGHT. LARGE HAIL TO THE SIZE OF GOLFBALL AND DAMAGING DOWNBURST WINDS UP TO 70 MPH ARE POSSIBLE...ALONG WITH LOCALLY HEAVY RAIN. THEREAFTER...THE STORM COMPLEX WILL EVENTUALLY MOVE EAST SOUTHEAST AND BE CAPABLE OF 60 MPH WINDS...SMALL HAIL AND LOCALLY HEAVY RAIN...GENERALLY WEST OF THE FLINT HILLS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW STRONG TO SEVERE THUNDERSTORMS COULD AFFECT SOUTHERN AND SOUTHEAST KANSAS LATE SUNDAY AFTERNOON AND EVENING. STRONG TO POSSIBLY SEVERE THUNDERSTORMS COULD ARRIVE BACK INTO THE PICTURE FOR WEDNESDAY NIGHT THROUGH THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ADK/KETCHAM
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 11:46 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 44 min |
| Jun 15, 12:07 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Reno, Rice | 23 min |
| Jun 15, 12:27 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Harvey, Lincoln, McPherson, Reno, Rice and 1 more | 48 min |
| Jun 15, 1:01 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion, Reno, Rice, Saline | 29 min |
| Jun 15, 1:11 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Reno, Sedgwick | 34 min |
| Jun 15, 1:23 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Harper, Harvey, Kingman, McPherson and 4 more | 52 min |
| Jun 15, 2:14 AM CDT | Special Weather Statement | ICT | Butler, Chase, Harper, Kingman, Sedgwick, Sumner | 31 min |
| Jun 15, 2:47 AM CDT | Special Weather Statement | ICT | Butler, Chase, Harper, Sedgwick, Sumner | 28 min |
| Jun 15, 3:08 AM CDT | Special Weather Statement | ICT | Chautauqua, Cowley, Elk, Greenwood, Wilson, Woodson | 52 min |
| Jun 15, 3:18 AM CDT | Special Weather Statement | ICT | Butler, Cowley, Sedgwick, Sumner | 42 min |
| Jun 15, 4:10 AM CDT | Special Weather Statement | ICT | Chautauqua, Cowley, Elk, Greenwood, Sumner | 65 min |
| Jun 15, 4:58 AM CDT | Special Weather Statement | ICT | Labette | 32 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.